Couldn't find what you looking for?

TRY OUR SEARCH!


Hello. I have some questions and they are concerning my son and his emotional and physical status.
As long as I can remember he was very quite person-in his youth and now when he is 24 years old. He didn’t have any trigger or some obvious cause of depression. He suffers from it, I believe, from the day he was born. We have also noticed that sometimes her behavior is unexplainable and doctor said that probably depression turned into some mild form of schizophrenia. So, my husband, one psychiatrist and I have discussed about possible treatment. Doctor gave us a list of all possible drugs for schizophrenia and depression and we were wondering what the experiences with some of them are. We were thinking about Serquel because, it has almost no side effects and therapy effect is very quick, as doctor said.
Any advices on this subject?

Loading...


Like your doctor already said, there are several possible anti-depression drugs depending on the level of depression.
I don’t know a lot about other antidepressants but I had chance to get familiar with Serquel because my mother has been using it about four months last year.
Quetiapine fumarate, also known as Serquel, is an antipsychotic drug belonging to a new chemical class, the dibenzothiazepine derivatives.
Serquel is an antagonist at multiple neurotransmitter receptors in the brain: serotonin, dopamine, histamine and adrenergic receptors.
Like you already said, there are some minor side effects of this drug and they are somnolence and hypotension.
Good luck with treatment!

Reply

Loading...

Serquel has many side effects serquel has many side effects I ended up in a dibetic coma i am also parlaized from my neck injury from serquel. I still get dizzy I am no longer on serquel for months i still got the sideeffectcts my neck hurts still to this date please do not put your son on this this drug will hurt him. :'(
Reply

Loading...

I'm taking Serquel, and I have been taking it for 8 months. At First it was gentlier than Risperadal on my body. Now I am having then same side effects and even worse. First my liver and kidney are hurting me. It listed that Serquel can effect liver levels, But ouch! I got to pee more and it's not a UTI. And everything a eat after I eat I get this choke attack, then I get indigestion, then I feel hungry again,and I don't feel like eating because I always getting sick on what i eat, then my liver hurts, Then I feel hungry again; and the weight I gained is unreal; I can hardly walk to the store I'm so much heavier! Stay away from Serquel, it's poision!
Reply

Loading...

Hi, I was checking out my daughters medications,seroquel is the main one shes been taking since last feb.My daughter is profoundly hearing impaired & alot of her frustrations comes from not being able to hear properly,however she does have some problems with her behavoral,she is 24 yrs of age & her kidneys are situation as one is higher then the other,meanwhile the other is rotated half way around, I been reading the other post & I have become very worried about this drug to the point I called her doctor and he is going to have her return to him in december & we are going to discuss what other methods he can give her, I don't want anything thats going to harm her in anyway, I only wish there was something she could take to control her temper,she as enough problems as is without any medications causing her anymore, I was wondering if anyone can suggest anything I may talk to her doctor about.Thank-you for your time & making me more aware of what could be happening without our knowledge. A very concern mom & dad :-(
Reply

Loading...

Hi, I was checking out my daughters medications,seroquel is the main one shes been taking since last feb.My daughter is profoundly hearing impaired & alot of her frustrations comes from not being able to hear properly,however she does have some problems with her behavoral,she is 24 yrs of age & her kidneys are situation as one is higher then the other,meanwhile the other is rotated half way around, I been reading the other post & I have become very worried about this drug to the point I called her doctor and he is going to have her return to him in december & we are going to discuss what other methods he can give her, I don't want anything thats going to harm her in anyway, I only wish there was something she could take to control her temper,she as enough problems as is without any medications causing her anymore, I was wondering if anyone can suggest anything I may talk to her doctor about.Thank-you for your time & making me more aware of what could be happening without our knowledge. A very concern mom & dad :-(
Reply

Loading...

Great topic for me cuz i just started taking seraquel cuz i was recently diagnosed with bipolar disorder.Was on effexor and i thought the weight gain and side effects were bad from that!WRONG!!!!I have gained 9 pounds in one week not changing any eating habits only changing meds.Thats just one of the problems ive experienced.Ive had 4 days of severe dizzyness,lots of bowel movements,intense craving 4 sweets(never cared 4 them before),very twisted thoughts constantly running thru my mind,twice i thought of commiting myself to a mental ward because i was having a nervous brealdown to the point of wanting to commit suicide,went to bed crying and woke up crying 3 out of the 7 days ive been taking it,had the shakes kinda like alcohol withdrawal,constant confusion,feeling like im awake but in a daze,multiple panick attacks daily,heart racing for no reason.That made me very scared to continue this drug so i went back to my doc yesterday and he prescribed me symbyax so if anyone has any input on that drug please let me know your experiences with that!I realize everyone is going to experience different things from the same drugs but its a comfort to me ,as sick as it may sound,to know im not going through the battle of meds to function responsibly or normally so I can work and be around people without freakin out!!!
Reply

Loading...